# SDR SWAA2022050293166

- Difficulty date: April 11, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR IS DELAMINATED ON INNER SURFACE 7.5' AFT OF FWD EDGE; 20' OB OF IB EDGE / [01] IDENTIFIED MATERIAL OF PANEL 193AR IAW SRM 53-40-70-0I-1 FIGURE 1-2; ITEM 18; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101; PARA 4.B(6)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 53-40-70-2R-1 PARA 4.B(1) AND 4.D(1); TABLE 202;[02] CORRECTION: INCORRECT TABLE REFERENCED  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 53-40-70-2R-1 PARA 4.B(1) AND 4.D(1); TABLE 201;[03] VALIDATED REPAIR PER SRM 51-70-05-2R-2;[04] VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBOND NOTED; REMOVED 2' DIA OF INNER SKIN AND PARTIAL DEPTH CORE; CLEANED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.A-B; [06] POTTED REPAIR AREA WITH BMS 5-28 TY 7 POTTING (CG1305) LOT AK1IP9146K AND SET FOR ROOM TEMP CURE IAW SRM 51-70-05-2R-2 PARA 4.D 'NOTE' AND SRM 51-60-05-2R-11 PARA 4.A-B;[07] COMPLETED SUCCESSFUL POTTING CURE AT ROOM TEMPERATURE; LIGHTLY SANDED REPAIR AREA FLUSH; AND CLEANED. FABRICATED AND INSTALLED REPAIR PLIES USING BMS8-79CL3ST120 LOT#1488452-1 AND BMS5-129TY2 GR05 LOT#1483858-1. INSTALLED VACUUM BAG; LEAKED CHECKED GOOD USING VACUUM GAUGE ID:E11543 S/N:UNKNOWN. IAW SRM 51-70-05-2R-11 PAR.4 B-E & SRM 51-70-05-2R-2 PAR.4 F-H;[10] REFINISHED REPAIR AREA IAW SRM 51-70-05-2R-2 PARAGRAPH 4.K
